Temporarily relieves minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Low Dose aspirin 81mg.
Active Ingredient (in each tablet): Aspirin 81mg (Pain Reliever/Fever Reducer).
Drink a full glass of water with each dose. Adults and children 12 years and over - Take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours or as directed by a doctor Children under 12: do not use unless directed by a doctor.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.